# SDR FDEA202506040837

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 64,494 hours, 25,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR SLIDE LIGHT DOES NOT ILLUMINATE  DURING TEST  AMM: 33-51-06-2-1  RELAMPED R1 DOOR SLIDE LIGHT (MPN 767) IAW ABOVE  REF, OPS CHECK GOOD.
